# SDR SABA980028

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 942
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: DNID76ZMK4
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CLT-AHN - FLT 5067 - ON APPROACH TO AHN, THE CREW EXTENDED THE LANDING GEAR AND DID NOT GET THREE GREEN LGIHT.  RECYCLED GEAR SEVERAL TIMES, STILL NO SAFE GEAR INDICATION.  THE CREW MADE A FLYBY OF THE TOWER.  DUE TO WEATHER, TOWER COULD NOT SEE IF THE GEAR WAS DOWN.  THEY FINALLY GOT THREE LIGHTS.  INFLIGHT EMERGENCY WAS DECLARED AND EMERGENCY PROCEDURES WERE USED.  AIRCRAFT MADE A SAFE LANDING AT AHN.  MAINTENANCE FROM CLT FOUND GEAR SELECTOR SWITCH.  RETRACTION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE  (M)
